• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Benzo Awareness Day: Psych drugs cause harm (VIDEO)

Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,748
Location
Europe
I'm glad I got away without too many scratches... My sleeping rhythm still isn't fully recovered from the last brush with lorazepam withdrawal.
 
C

CBlack0

Well-known member
Joined
Oct 10, 2014
Messages
91
Loved to see this video! By watching this video I knew lot of things about psych drugs and it's harmfulness. Such a great one:)
 
tiltawhirl

tiltawhirl

Well-known member
Joined
Oct 30, 2010
Messages
5,044
Location
Bristol, TN/VA, USA (near mountains and 6 hours fr
I am glad for the people that this is true for but it is over generalizing to say it is true for all.
I am clucking happy that I finally have enough medical coverage to get the scrips I need. and would like to raise my benzo back up to what it was.
I dropped the "safe" trazadone as it reacted with my other meds, was not a problem before I was on other certain classes of drugs.
I got more benefit from dropping this safe one than any reduction or discontinuation of the others.
My "bow" to the benzo is taking a nap now and then.
Even if I am in a small minority, it is still true for me that I do better with the drugs.
 
Top